# SDR DL72S991185

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652368721
- Condition: Worn
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NR 266, T-ANGLE WORN THROUGH THREE PLACES FROM .75  TO 4.25 INCHES LONG AT FWD FLANGE OF T-ANGLE, NR 2 ENG CUTOUT 4 O'CLOCK POS TO 6 O'CLOCK POS STA 1453.  NRC 267 NR 2 ENG CUTOUT FWD COWL STRIKER T-ANGLE WORN THROUGH/THIN 3 O'CLOCK POS TO 5 O'CLOCK POS.  SPLICED IN SECTION OF FRAME PER M/M 53-11-0, (P/N 65-23687).
